# SDR SWAA111835

- Difficulty date: March 6, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 70,588 hours, 62,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND UPPER CHORD OF FLOORBEAM AT STA 727B, LBL 24.8 CENTER CABIN FLOOR STRUCTURE CRACKED.  REPAIRED BEAM PER EA.
